Inequalities for a Pair of Maps S x S ... S with S a Finite Set.
Mathematische Zeitschrift, Tome 165 (1979), pp. 267-290
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1979__165_172806,
author = {Rudolf Ahlswede and David E. Daykin},
title = {Inequalities for a {Pair} of {Maps} {S} x {S} ... {S} with {S} a {Finite} {Set.}},
journal = {Mathematische Zeitschrift},
pages = {267--290},
year = {1979},
volume = {165},
zbl = {0424.05005},
url = {http://geodesic.mathdoc.fr/item/MZ_1979__165_172806/}
}
Rudolf Ahlswede; David E. Daykin. Inequalities for a Pair of Maps S x S ... S with S a Finite Set.. Mathematische Zeitschrift, Tome 165 (1979), pp. 267-290. http://geodesic.mathdoc.fr/item/MZ_1979__165_172806/